# SDR SWAA2022022321559

- Difficulty date: November 2, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N266WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32523
- Aircraft time: 41,529 hours, 24,618 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY FLOOR PNL 120BF HAS CORROSION AROUND EDGES / FABRICATED NEW FCB FLOOR PANEL 120BF FROM .080 2024T3; LOT # 1365704-1 PER AMM 25-52-01-201-801 AND DWG 453A1610 DUE TO NO ALLOWABLE CORROSION LIMITS GIVEN IN SRM
